# SDR USAA040704

- Difficulty date: September 3, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE, 1.5 INCH LONG CRACK, RT WING ROOT, BS 540 AT S22R, AFT END.  INSTALLED REPAIR ANGLE DOUBLER IAW T/R 53-50-03.
